MAUDE Adverse Event Report: BIOMET MICROFIXATION RIBFIX ADV LO BRDG & 23MM PST; PLATE, FIXATION, BONE

BIOMET MICROFIXATION RIBFIX ADV LO BRDG & 23MM PST; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the during the implantation procedure that the post separated from the bridge plate.The surgeon had the post tightened down and went to do one last check to see if he was satisfied with approximation & stability.Upon gentle pushing, he realized the bridge plate was not attached to the post anymore.Product was removed from the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned post.The assembly was returned with only one of the two post being installed still.The system shows signs of attempted use including marking and scratching on the implant system.The track that is missing the post shows signs of damage including bending/ heavy marking on the track surface.The post that goes in the track was not returned.A determination cannot be made as to what caused the post to separate from the bridge.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is confirmed, based on product return.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, d9, g3, g6, h2, h3, h4, h6 and h10.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
RIBFIX ADV LO BRDG & 23MM PST
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17437805
Report Number0001032347-2023-00304
Device Sequence Number8979008
Product Code HRS
UDI-Device Identifier00854865007595
UDI-Public(01)00854865007595(10)123275
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141241
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number323.1033
Device Lot Number123275
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/03/2023
09/26/2023
12/01/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/25/2023
10/02/2023
12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown
Patient RaceBlack Or African American